# SDR FDEA201212134289

- Difficulty date: December 13, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 65,224 hours, 29,460 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE TEST LIGHT INOPERATIVE.  REMOVED AND REPLACED PRESSURE INDICATION LIGHT ASSY IAW AMM 25-61-03-2, OPS CHECKED GOOD. OK FOR SERVICE.
